Staff Training

-

14 matches found

    • 10:00 am - 12:00 pm   Tue morning
      5/18/2021
    • online (register by noon to be sent the link)

    Let's meet online to talk about Illustrator. In this two-hour live session, we will go over recommended resources and tutorials, then work through a tutorial together to create our own vector graphic logo.

    • 1:00 - 3:00 pm   Tues afternoon
      5/18/2021
    • online

    In this 2-hour online course learn how to create and work with Access forms. Create a new form using the form wizard and explore layout and design view. Add and modify form controls including a calculated control and lookup control.

    • 1:00 - 3:00 pm   Wed afternoon
      5/19/2021
    • online

    In this 2-hour short course you will learn how to add, divide, multiply, and subtract by entering formulas into Excel 2016 worksheets. Other topics will include an exploration of just a few of the hundreds of functions available in Excel. We will learn how to find a specific function, as well as how to get help while entering arguments.

    • 10:00 am - 12:00 pm   Thurs. morning
      5/20/2021
    • online

    This 2-hour online class introduces the Access query object.  Topics include working in design view; creating a simple query by adding and removing fields and adding criterion. We will create multi-table queries; calculated fields and set field properties; explore a totals query, parameter query, and action queries.

    • 10:00 am - 12:00 pm   Tue morning
      5/25/2021
    • online

    Join us in a live, online session using OneNote 365 where we will discuss the structure of notebooks, practice putting data into them, and explore the interconnectivity of Microsoft applications with OneNote. This session is aimed for beginner users of OneNote.

    • 1:00 - 3:00 pm   Tues afternoon
      5/25/2021
    • online

    In this 2-hour online workshop we will explore the whole set of features for managing information in tables in Excel 2016. These features make all the typical tabular manipulations—sorting, filtering, analyzing, and formatting, easier than ever.

    • 3:00 - 5:00 pm   Tues afternoon
      5/25/2021
    • online, link will be sent if registered by noon

    In this 2-hour workshop, participants will learn the basics of using the drawing tools in Adobe Illustrator CC, including how to use the Pencil and Curvature tools, how to edit paths. Then we will look at layers, including how to create, edit, and organize content. We will also learn the basics of transforming and editing artwork in Adobe Illustrator CC.

    • 10:00 am - 12:00 pm   Wed morning
      5/26/2021
    • online

    In this 2-hour online class, learn how to create a basic Access report, and explore layout and design view.  In design view add controls and set properties for those controls; learn about calculated controls, apply sort & group feature to report data, finish up with graphics (themes and conditional formatting).

    • 12:00   Wed morning
      5/26/2021
    • online

    In this 2-hour workshop, participants will learn how to create and open InDesign documents, navigate the user interface, modify a document, import graphics, and manipulate basic text and text frames.

    • 10:00 am - 12:00 pm   Thurs morning
      5/27/2021
    • online

    In this 2-hour online workshop, you will learn how to select data in a worksheet and work with Chart tools to customize the chart type, chart layout, and chart style that best represents the selected data. Once the chart is exactly the way you want it, we will learn how to save it as a template to use again.

    • 10:00 am - 12:00 pm   Thur morning
      5/27/2021
    • online, link will be sent if registered by 8 am

    Register for this session to learn about InDesign and make a brochure from scratch. Link sent after registration.

    • 2:00 - 3:00 pm   Thurs afternoon
      5/27/2021
    • online

    In this new 1-hour online course, you will learn about conditional formatting of data in Excel 2016. Topics will also include applying special formatting to numbers.

    • 2:00 - 4:00 pm   Thur afternoon
      6/3/2021
    • UIUC -- location to be announced

    • 10:00 am - 12:00 pm
      6/22/2021

    To show our commitment and expand our outreach to advocate for users of all abilities, the M-Enabling Summit Virtual Leadership Briefing Series will be free of charge to anyone who wishes to participate. Captioning and Sign Language will be provided. Please mark your calendar and follow the M-Enabling Summit on social media for real-time updates!